# SDR ASAA2021071635432

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 50,733 hours, 15,013 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5188881
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO LIGHT OFF DURING ENGINE START ENGINE #1 WHEN USING RIGHT IGNITOR. ENGINE #1 STARTS NORMALLY USING LEFT IGNITOR. GROUNDED - YES. ALTERNATE DEACTIVATION PROCEDURES USED PER MPM CH5 TABLE 3 ITEM 7 REMOVED AND REPLACED #1 ENG R/H IGNITOR PLUG IAW B737-800 AMM 74-21-02. REVERSED CONFIGURATION CHANGES. IGN 1 LEAD PUT TO IGN 1 EXCITER BOX ETC. PERFORMED IGNITION SYSTEM AUDIBLE TEST IAW AMM 74-00-00. TEST GOOD.
